| Model Number |
K174 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a clinic visit, this pacemaker was found to be operating in safety mode.Subsequently, a replacement procedure was performed.This pacemaker was explanted and replaced with a new device successfully.No additional adverse effects were reported.This pacemaker was returned to facility awaiting analysis.
Additional Manufacturer Narrative
This product is being evaluated in our post market quality assurance laboratory.This report will be updated when evaluation is complete.